The Divisor Class Groups of Some Rings of Holomorphic Functions.
Mathematische Zeitschrift, Tome 121 (1971), pp. 58-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171544,
author = {David Prill},
title = {The {Divisor} {Class} {Groups} of {Some} {Rings} of {Holomorphic} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {58--80},
year = {1971},
volume = {121},
zbl = {0203.08302},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171544/}
}
David Prill. The Divisor Class Groups of Some Rings of Holomorphic Functions.. Mathematische Zeitschrift, Tome 121 (1971), pp. 58-80. http://geodesic.mathdoc.fr/item/MZ_1971__121_171544/